# SDR USAA2012052200002

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 39,230 hours, 14,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2291
- Condition: Inoperative
- Location: Cabin
- Part time: 38,520 hours, 13,824 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NEAR L2/R2 DOORS WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 14WL AND INSTALLED NEW BATTERY PACK IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-002-A.
